# SDR AALA201709139015

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 9,412 hours, 3,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149553
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 10WL FAILED TO TEST.  REPLACED THE EPSU IAW AMM.
